# SDR SWAA2021112244026

- Difficulty date: November 16, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,363 hours, 40,408 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER LOWER SLIDE SEAL CRACKED ; / [01] R&R LH HORIZONTAL STABILIZER LOWER SLIDE SEAL PER MM REF 53-31-31; [02] R&R LH HORIZONTAL STABILIZER LOWER SLIDE SEAL PER MM REF 53-31-31; [03] R&R LH HORIZONTAL STABILIZER LOWER SLIDE SEAL PER MM REF 53-31-31
